# SDR AALA981728

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 700 BELL FRAME DENTED STRINGER 22R TO STRINGER 25R.  INSTALLED DOUBLER PER AARD 53-10-07-3 PAGE 1 USING SAME GAUGE MATERIAL.  (M)
